# SDR UIEA2021012600129

- Difficulty date: January 26, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,326 hours, 21,892 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 7G1018
- Part serial: 12598
- Condition: Failed
- Location: Fuel Ind System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AFT PRESSURE LIGHT INOPERABLE RT AFT BOOST PUMP.  TRANSFERRED TO MDDR  141460, IAW MEL 28-42-01-01 CAT C, DUE DATE 05FEB21, MCC ERIC NOTIFIED.  ALL PLACARDS INSTALLED.  MX ACTION COMPLIED WITH.  REMOVED AND REPLACED GFI RELAY POSITION K10702, PER AMM 28-22-18, NO FIX.  INSTALLED ORIGINAL RELAY BACK INTO POSITION K10702.  REMOVED AND REPLACED FUEL PRESSURE SWITCH S73, PER AMM 28-42-01.  OPERATIONS/LEAK CHECK GOOD.  THIS ACTION CLEARS DMI 141460.  PLACARDS REMOVED.
